# SDR C77A20150305002

- Difficulty date: March 2, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 21,038 hours, 12,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN LT FWD FLOOR DOUBLER, PN 170-12118-001, HAS CORROSION AT FRAME 16 X= 4711, Y= -381 & -990.6.  BLENDED CORRODED AREA IAW SRM 51-10-03 & 51-12-01 ON WO 1468092 1G4 IAW ETD 2015-170-016753A & EO E175-5300-101 REV IR WO 1834324.
